Metrics

From
Some Fixed Point Theorems of Semi Compatible and Occasionally Weakly Compatible Mappings in Menger Space by Y. Rohen Singh and L. Premila Devi American Journal of Applied Mathematics and Statistics. 2015, 3(1), 29-33 doi:10.12691/ajams-3-1-6
Views
8866
Html 8390
Abstract 476
12 February 2015 (publication date) through 04 October 2022 *
16.20 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4243
PDF1436
Epub896
XML1367
PPT0
Figures276
Tables268
Export: 2644
RIS763
BibTex1032
Endnote849
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com